STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 22MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5537-G-522 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz5 left; 5512-f-501 ; bzt3d.Tri ts baseplate size 5; 5521-b-500 ; eed9ta.Tri post augment sz5 5mm; 5543-a-500; eb79s.Triathlon cemented stem-15mm x 100mm; 5560-s-215; 0055970hr.Triathlon cemented stem-15mm x 100mm; 5560-s-215; 0090551k.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that a poly swap was done due to infection.A 5 x 22 ts insert was swapped for another of the same size and type.Primary usage sheet may be available, but rep confirmed that no further information will be released by the hospital or surgeon.The same (left) knee was previously revised on (b)(6) 2020 for instability.